# SDR AALA2009030300547

- Difficulty date: March 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW    EMERGENCY PATH LIGHT AT LEFT NUMBER ONE DOOR DAMAGED. REPLACED EMERGENCY PATH LIGHT ASSEMBLY AT LEFT NUMBER ONE DOOR.
